Aa
A
A
A
Close
Eye Care Community
22k Members
Avatar universal

Anxiety and Nervousness After using Clear Eyes

I have been using clear eyes twice daily for about 6 months now for red eyes and I am worried that it is effecting the way I think. I haven't been able to think staight for a while and i'm only thinking about this problem. I read somewhere that clear eyes has a side effect of anxiety, dizziness, drowsiness, weakness, and nervousness, which is everything I have been having for the past month. When I think about it I worry about it to the point that I feel nausea and it is consuming my life to the point I don't remember what it was like before, effect my job/school etc.. All i'm asking is is it clear eyes that is making me feel like this and how long before something like this could pass if I stop using it right away and if it is actually the problem?
1 Responses
711220 tn?1251894727
MEDICAL PROFESSIONAL
I doubt it is causing your problem.  Try stopping the drops and see if you feel better.

Dr. O.
Have an Answer?
Top General Health Answerers
177275 tn?1511758844
Kansas City, MO
Avatar universal
Grand Prairie, TX
Avatar universal
San Diego, CA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
In this unique and fascinating report from Missouri Medicine, world-renowned expert Dr. Raymond Moody examines what really happens when we almost die.
Think a loved one may be experiencing hearing loss? Here are five warning signs to watch for.
When it comes to your health, timing is everything
We’ve got a crash course on metabolism basics.
Learn what you can do to avoid ski injury and other common winter sports injury.
Here are the pros and cons of the top fad diets and weight loss plans of the year.